MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LS15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 09/03/2014
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced pain and associated "burning" sensation leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure and linx device implantation occurred without issue on (b)(6) 2014.Uneventful device explant due to pain on (b)(6) 2015.The patient's symptoms have resolved after explant.
 
Additional Manufacturer Narrative
Patient explant date confirmed as (b)(6) 2014 not the initially reported date of (b)(6) 2015; updates made throughout report accordingly.
 
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced pain and associated "burning" sensation leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure and linx device implantation occurred without issue on (b)(6) 2014.Uneventful device explant due to pain on (b)(6) 2014.The patient's symptoms have resolved after explant.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key6033758
Report Number3008766073-2016-00072
Device Sequence Number794772
Product Code LEI
UDI-Device Identifier00855106005042
UDI-Public00855106005042
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/20/2017
Device Model NumberLS15
Device Lot Number5550
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/23/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/17/2016
Supplement Report FDA Received Date11/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age54 YR